MathSciNet Relay Station
MathSciNet bibliographic data
MR1160950 15A60
Watson, G. A. Characterization of the subdifferential of some matrix norms. Linear Algebra Appl. 170 (1992), 33–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement